# SDR SWAA980082

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER DAMAGED WITH A HOLE AT BS 500B+13, S16L.  REPLACED DAMAGED SECTION PER BOEING SRM.
